# SDR ABXA9701274

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5280 · Landing Gear Doors
- Part: Actuator Fitting
- Part number: 59107890
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT MLG DOOR ACTUATOR ATTACH FITTING CRACKED.  REPLACED FITTING IAW DC-9 SRM 51-30-1 AND ADJUSTED DOOR AND ACTUATOR IAW 32-32-4 AND 32-10-0.
